Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Nightmare - very very long Justherself54

Posted by ace on June 7, 2008, at 1:00:16

In reply to Re: Nardil Nightmare - very very long ace, posted by Justherself54 on June 6, 2008, at 18:50:04

> > I have to post my thoughts on this real soon........
>
> What do you think the risks would be for him to restart Nardil? Would there be a risk for the worsening/reoccurence of PRES or another hypertensive crisis?

Not at all. I think their would be NO risks. But I say that with the caveat that I think he should NOT start Nardil until their is complete cessation of PRES symptomatology.... I would advise he titrate genetly at ALL times.

Most people, from what I saw, suffered PRES in later age, due to a variety of factors, not just including drug toxicity.

I really can't see any problem, the BP irregularities caused by his MAOI adventures, to my way of thinking, will wane out by perforce. I can't see any mechanism whereby the syptoms can continue on in the abscence of any aggravating factors.....


I think all looks good for him, but urge absolute vigilance to keeping the dose and titration nice and steady....his brain does not need any more trauma...

Cheers:)
Ace

This is a very unique situation...I would be very interested as to what your thoughts are.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:830220
URL: http://www.dr-bob.org/babble/20080606/msgs/833415.html